# SDR CALA0801015

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 23,011 hours, 9,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT GALLEY EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED ASSOCIATED BATTERY PACK.  ALL EMERGENCY EXITS LIGHTS OPERATE NORMAL.
